# SDR ASAA2022071339048

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 1,070 hours, 322 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Disengaged
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGED ON THE GROUND BEFORE TAKEOFF WOULD NOT RE-ENGAGE. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE SYSTEM OPERATIONAL TEST REF B737-9 AMM 22-31-00-710-801. OP CK GOOD.
